Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Uniform subelliptic estimates on scaled convex domains of finite type


Author: Jeffery D. McNeal
Journal: Proc. Amer. Math. Soc. 130 (2002), 39-47
MSC (1991): Primary 32W05
Published electronically: August 7, 2001
MathSciNet review: 1855617
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We show that a uniform subelliptic estimate for the $\bar\partial$-Neumann problem holds on a certain family of convex domains of finite type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32W05

Retrieve articles in all journals with MSC (1991): 32W05


Additional Information

Jeffery D. McNeal
Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio, 43210
Email: mcneal@math.ohio-state.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06373-0
PII: S 0002-9939(01)06373-0
Received by editor(s): February 3, 2000
Published electronically: August 7, 2001
Additional Notes: This research was supported by an Alfred P. Sloan fellowship and by a grant from the National Science Foundation
Communicated by: Steven R. Bell
Article copyright: © Copyright 2001 American Mathematical Society